EconPapers    
Economics at your fingertips  
 

Several Dynamic Properties of Solutions to a Generalized Camassa-Holm Equation

Zheng Yin

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

For a nonlinear generalization of the Camassa-Holm equation, we investigate the dynamic properties of solutions for the equation under the assumption that the initial value lies in the space . A one-sided upper bound estimate on the first-order spatial derivative, bound estimate, and a space-time higher-norm estimate for the solutions are obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/247841.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/247841.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:247841

DOI: 10.1155/2013/247841

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:247841